# SDR DALA2025102707827

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 90,851 hours, 41,778 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION SYSTEM. ON APPROACH AT LANDING, GEAR DOWN , NOTHING HAPPEN, AFTER GEAR HANDLE CYCLED LANDING GEAR CAME DOWN AND LOCKED & ALL INDICATIONS NORMAL, DOWN & LOCKED. C/A: MLG & NLG IN DOWN LOCK POSITION PER MEL 32-31-02, VMO TO LG DOWN , NLG PIN & MLG DOWN LOCK DEVICE INSTALLED & SECURED. CYCLED GEAR 10 TIMES PER A320 AMM 32-21. NO DEFECTS NOTED. ( 503183). PERFORMED OPS CHECK OF SAFETY VALVE AT 260 KTS PER A320 AMM 32-31. OPS CHK GOOD. OK FOR SVC. MEL/PLACARD REMOVED. (LP: 7372876)
